Alert archive / New Jersey / Small Craft Advisories in 2020
Small Craft Advisory 96, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 7, 2020, 2:58 AM EST. It took effect at Dec 7, 2020, 11:00 PM EST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2020, 2:58 AM EST (07:58 UTC)
- In effect from
- Dec 7, 2020, 11:00 PM EST
- Expired
- Dec 9, 2020, 12:27 AM EST
- In force
- 25 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
224 WHUS71 KPHI 070758 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 258 AM EST Mon Dec 7 2020 ANZ454-455-072100- /O.NEW.KPHI.SC.Y.0096.201208T0500Z-201209T0600Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 258 AM EST Mon Dec 7 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Cape May NJ to Fenwick Island DE out 20 nm. * WHEN...From midnight tonight to 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>453-072100- /O.NEW.KPHI.SC.Y.0096.201208T1100Z-201209T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 258 AM EST Mon Dec 7 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 1 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...New Jersey Atlantic Coastal Waters out to 20 nm. * WHEN...From 6 AM Tuesday to 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Johnson
5 follow-up statements
352 WHUS71 KPHI 071951 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 251 PM EST Mon Dec 7 2020 ANZ430-431-080900- /O.EXB.KPHI.SC.Y.0096.201208T0400Z-201208T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 251 PM EST Mon Dec 7 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EST TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 11 PM this evening to 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-080900- /O.EXT.KPHI.SC.Y.0096.201208T0400Z-201209T0600Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 251 PM EST Mon Dec 7 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 1 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 11 PM this evening to 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>453-080900- /O.CON.KPHI.SC.Y.0096.201208T1100Z-201209T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 251 PM EST Mon Dec 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 1 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...From 6 AM Tuesday to 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
186 WHUS71 KPHI 080918 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 418 AM EST Tue Dec 8 2020 ANZ450>453-082200- /O.EXT.KPHI.SC.Y.0096.201208T0918Z-201209T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 418 AM EST Tue Dec 8 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 knots with gusts of 25 to 30 knots. Seas 3 to 5 feet. * WHERE...The Atlantic coastal waters of New Jersey. * WHEN...Until 1:00 AM Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating a small vessel, should avoid navigating in hazardous conditions. && $$ ANZ430-431-082200- /O.EXT.KPHI.SC.Y.0096.000000T0000Z-201209T0300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 418 AM EST Tue Dec 8 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 knots with gusts of 25 to 30 knots. Waves 2 to 3 feet. * WHERE...Delaware Bay. * WHEN...Until 10:00 PM this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating a small vessel, should avoid navigating in hazardous conditions. && $$ ANZ454-455-082200- /O.CON.KPHI.SC.Y.0096.000000T0000Z-201209T0600Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 418 AM EST Tue Dec 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 knots with gusts of 25 to 30 knots. Seas 3 to 5 feet. * WHERE...The Atlantic coastal waters of Delaware. * WHEN...Until 1:00 AM Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating a small vessel, should avoid navigating in hazardous conditions. && $$ Iovino
512 WHUS71 KPHI 082041 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 341 PM EST Tue Dec 8 2020 ANZ450-082145- /O.CAN.KPHI.SC.Y.0096.000000T0000Z-201209T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 341 PM EST Tue Dec 8 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind gusts have dropped below 25 kts and will remain around 20 kts overnight. $$ ANZ454-455-090600- /O.CON.KPHI.SC.Y.0096.000000T0000Z-201209T0600Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 341 PM EST Tue Dec 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451>453-090600- /O.CON.KPHI.SC.Y.0096.000000T0000Z-201209T0600Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 341 PM EST Tue Dec 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-090300- /O.CON.KPHI.SC.Y.0096.000000T0000Z-201209T0300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 341 PM EST Tue Dec 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
706 WHUS71 KPHI 090136 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 836 PM EST Tue Dec 8 2020 ANZ430-431-090245- /O.CAN.KPHI.SC.Y.0096.000000T0000Z-201209T0300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 836 PM EST Tue Dec 8 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind gusts have dropped below 25 kt. Therefore, the Small Craft Advisory has been cancelled. $$ ANZ450-090600- /O.EXA.KPHI.SC.Y.0096.000000T0000Z-201209T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 836 PM EST Tue Dec 8 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-090600- /O.CON.KPHI.SC.Y.0096.000000T0000Z-201209T0600Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 836 PM EST Tue Dec 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451>453-090600- /O.CON.KPHI.SC.Y.0096.000000T0000Z-201209T0600Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 836 PM EST Tue Dec 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
921 WHUS71 KPHI 090527 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1227 AM EST Wed Dec 9 2020 ANZ450>453-091830- /O.CAN.KPHI.SC.Y.0096.000000T0000Z-201209T0600Z/ /O.NEW.KPHI.SC.Y.0097.201209T1600Z-201210T0600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 1227 AM EST Wed Dec 9 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST THURSDAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...The Atlantic coastal waters of New Jersey. * WHEN...From 11 AM this morning to 1 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The Small Craft Advisory previously in effect until 1AM this morning has been cancelled. Conditions have subsided below advisory criteria and will remain that way until the new advisory goes into effect. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-090630- /O.CAN.KPHI.SC.Y.0096.000000T0000Z-201209T0600Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1227 AM EST Wed Dec 9 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Conditions have subsided below advisory criteria. The advisory is cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 12:48 AM EST, 2 hours 10 minutes earlier.
Area forecast discussion, Dec 7, 12:48 AM EST, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1248 AM EST Mon Dec 7 2020 .SYNOPSIS... A low pressure system will develop near the Carolinas tonight, and then slide further offshore on Monday as it lifts northeast. Starting Tuesday, a large area of high pressure builds in from the south. Another large low pressure system could approach the region next weekend. && .NEAR TERM /THROUGH TONIGHT/... No significant changes in the forecast through Monday night. The two mid level troughs are currently in the process of phasing together, and a cirrus shield has lifted over Delmarva and southern NJ. Any precipitation through the day today should be confined to far southern areas of our region, primarily Talbot and Caroline Counties in MD and Sussex County DE. Timing has shifted slightly later, so precipitation, if it occurs, could be a rain/snow mix, rather than mostly snow as we were anticipating yesterday. Regardless of timing though, amounts still look to be very light and no snow accumulation is expected. By this evening, the now closed mid level low should be shifting far enough east that our region will behind the main trough axis, leaving us with continued northwesterly flow. Some guidance continues to show light precipitation amounts this evening in the Poconos. Although there will be some orographic lift with this northwesterly flow, I've kept the forecast dry as there is no opportunity for significant moisture advection by this evening. Temperatures will remain 5 to 10 degrees below normal with highs mostly in the 30s and lower 40s, and lows in the 20s. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... By Tuesday, the surface ridge will begin to build north, closer to our region, leading to clearing skies. However, with the axis expected to remain to our west through this time, deep northwesterly flow will continue, keeping temperatures 5 to 10 degrees below normal, with highs ranging from the lower 30s in the southern Poconos to lower 40s for the coastal plains. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... We should have a quiet pattern for much of the rest of the week. The one possible exception is the clipper system mentioned by previous shifts. It still appears at this point that any precipitation with that system should stay north of our region. However, in the wake of this trough, we transition to a mid level zonal flow pattern. The lack of the deep northwesterly flow should help a gradual warming trend through the end of the work week. Looking ahead to next weekend, models are depicting another large, closed low to lift from the South Central U.S. to eastern Canada. It remains to be seen if this will track close enough for us to see any precipitation associated with it. However, even if we do get precipitation with this system, it looks to mostly come in the warm sector, and thus would be a rain event for us. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Through Today...VFR conditions expected. Some mid level ceilings between 5000 and 10000 ft AGL will be possible. Northwesterly winds will increase this morning to around 10 kt through the day. High Confidence. Tonight...VFR conditions are expected. Some operational guidance depicts an MVFR ceiling especially at KABE, KTTN, and KRDG, but this this is very unlikely given how dry the low levels are. Therefore, have kept the TAFs VFR. Northwesterly winds 10 kt or less. Moderate confidence on the overall pattern, but low confidence on the potential for MVFR ceilings. Outlook... Tuesday through Friday...VFR conditions are expected through this period. Northwesterly winds on Tuesday, becoming westerly and southwesterly Wednesday and Thursday. Winds light and variable on Friday. Wind speeds will generally be less than 10 kt for the overnight periods, and 5 to 15 kt with occasional gusts up to 25 kt during the day time hours. Moderate confidence. && .MARINE... Winds ad seas should stay below Small Craft Advisory criteria through the day. For tonight, most locations should continue to stay below SCA criteria. On the Delaware coastal waters however, gusts around 25 kt are possible overnight. If it does occur, it will be a very marginal SCA event, with winds staying right around 25 kt. Consequently, I don't have enough confidence it will occur to issue an SCA at this time. Outlook... Tuesday...SCA conditions are possible with gusts up to 25 kts, primarily on Delaware Bay and southern NJ coastal waters. Tuesday night through Friday...Winds and seas should stay below SCA criteria. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Johnson/Staarmann Near Term...Johnson Short Term... Long Term...Johnson/Staarmann Aviation...Johnson/Staarmann Marine...Johnson/Staarmann
Hazardous weather outlook, Dec 6, 1:52 PM EST, 13 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 152 PM EST Sun Dec 6 2020 DEZ001>004-MDZ012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-071900- New Castle-Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes- Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 152 PM EST Sun Dec 6 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-071900- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 152 PM EST Sun Dec 6 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Staarmann
Nearby
Small Craft Advisories in New Jersey, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.